# SDR DALA103836302

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 87,468 hours, 11,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE UPPER DECK CEILING (STA 930) EMERGENCY EXIT LIGHT INOPERATIVE. MX REPLACED THE BATTERY PACK. OPS CHECK WAS GOOD.
